MAUDE Adverse Event Report: ETHICON INC. J-VAC; CATHETER TIP SUCTION

ETHICON INC. J-VAC; CATHETER TIP SUCTION
Catalog Number 2160
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information provided: lot-lab0011987v8: ethicon, affected side: both sides.Affected quantity: 1, available amount to be returned: 1.List all j&j products that were used during the case but did not contribute to the reported event.Surgery of the patient [redacted] [redacted], to perform a rhytidoplasty and rhinoplasty procedure with [redacted], when performing the placement of the j - vac drain, it was detected that the negative pressure was not working, and it was necessary to request the replacement of another j - vac reservoir.Drainage system j - vac / ref: 2160 lot: lab0011987v8 anvisa: (b)(4).Was there any damage or loss reported by the patient or user? no.Was there a significant delay? no.If available, provide the product order number (po).Surgery of the patient [redacted][redacted], to perform a rhytidoplasty and rhinoplasty procedure with [redacted], when performing the placement of the j - vac drain, it was detected that the negative pressure was not working, and it was necessary to request the replacement of another j - vac reservoir.Drainage system j - vac / ref: 2160 lot: lab0011987v8 anvisa: (b)(4).Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Did the reservoir bulb function properly upon first activation? if yes, how long after the first activation happened did the issue occurred? could you please confirm the lot number? could you please confirm the product code? could you kindly perform and document the follow-up attempt for the product return? furthermore, please ensure that the shipment tracking number is recorded in the notes or rmao sections.Please provide the source or name of person providing answers to follow-up questions: this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent a rhytidoplasty and rhinoplasty on (b)(6) 2026 and a reservoir was used.Upon placement of the drain, it was detected that the negative pressure was not functioning, and it was necessary to request replacement with another reservoir.Additional information has been requested.

Brand Name
J-VAC
Common Device Name
CATHETER TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25031852
Report Number2210968-2026-04632
Device Sequence Number10260793
Product Code JOL
UDI-Device Identifier10705031003293
UDI-Public10705031003293
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown